# SDR VNAA2016081600022

- Difficulty date: August 16, 2016
- Submitted: August 23, 2016
- Operation: Air carrier
- Aircraft: N216PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7882
- Aircraft time: 30,328 hours, 30,437 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: 22850080801
- Part serial: SBRJ01121
- Condition: Missing
- Location: Nacelle
- Part time: 30,328 hours, 30,437 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT INSPECTION, CREW FOUND THE UPPER ACCESS COWL MISSING.  MAINTENANCE INSPECTED, REPLACED THE UPPER ACCESS COWL AND PERFORMED CHECKS IAW THE AMM.
